The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Gastric body diaphragm-like stricture as a rare complication of nonsteroidal anti-inflammatory drugs
Author(s): 
Pages: 3703-3706
Year: Issue:  23
Journal: World Journal of Gastroenterology

Keyword:  GastricGastroscopyDiaphragmStrictureNonsteroidal anti-inflammatory drug;
Abstract: Increased risk due to nonsteroidal anti-inflammatory drugs (NSAIDs) therapy has been observed in patients. Although diaphragm-like stricture in the small bowel and colon induced by NSAIDs therapy has been rarely reported, gastric body diaphragm-like stricture has not been reported. We describe the first case of gastric body diaphragm-like stricture due to NSAIDs in a 44-year-old male patient who was successfully treated by an endoscopic approach to avoid complicated surgery. This case highlights new insight into the disadvantages of NSAIDs and provides new data for future clinical studies.
Related Articles
No related articles found